Quantum white noises and the master equation for Gaussian reference states

Gough, J, 2003. Quantum white noises and the master equation for Gaussian reference states. Russian Journal of Mathematical Physics, 10 (2), pp. 142-148. ISSN 1061-9208

Full text not available from this repository.
Item Type: Journal article
Publication Title: Russian Journal of Mathematical Physics
Creators: Gough, J.
Publisher: John Wiley & Sons Inc.
Place of Publication: Hoboken, NJ
Date: 2003
Volume: 10
Number: 2
ISSN: 1061-9208
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:55
Last Modified: 19 Oct 2015 14:38
URI: http://irep.ntu.ac.uk/id/eprint/20037

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year